# SDR UPS00831707

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 68
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 CABIN STA 68 L13L, L1 DOOR TORQUE BOX INNER PANEL HAS CRACK AND EDGE  DRILLED AT TOP OF LIGHTENING HOLE.  SPLICED IN A REPLACEMENT SEGMENT OF THE 5597646-111 INNER SKIN PER DC8 SRM 53-2-0, FIG 23.
